# SDR A6WA200940772

- Difficulty date: November 5, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT COWL TORQUE BOX 2 FWD SEALS (BOTTOM AND OTBD BOTTOM) FOUND CRACKED ON RT COWL TORQUE BOX 2 FWD SEALS REPLACED IAW SRM 51-42-12.
